# SDR CA101018009

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 10,564 hours
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: 601R3110895
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN RT EMERG EXIT DOOR WILL NOT OPEN.  RT OVERWING EMERG EXIT REMOVED.  SEEMS TO BE CATCHING ON THE UPPER SILL AND REQUIRES EXCESSIVE FORCE TO OPEN.  DOOR SEAL FOUND DAMAGED.  SEAL REPLACED.  FABRICATED NEW RT EMERGENCY EXIT DOOR SLIDER PLATE IAW DWG-601R31108-95 AND INSTALLED.
